Authors: Wang, Jianfeng
Simić, Slobodan 
Huang, Qiongxiang
Belardo, Francesco
Li Marzi, Enzo
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Laplacian spectral characterization of disjoint union of paths and cycles
Journal: Linear and Multilinear Algebra
Volume: 59
Issue: 5
First page: 531
Last page: 539
Issue Date: 1-May-2011
Rank: M21
ISSN: 0308-1087
DOI: 10.1080/03081081003605777
Abstract: 
The Laplacian spectrum of a graph consists of the eigenvalues (together with multiplicities) of the Laplacian matrix. In this article we determine, among the graphs consisting of disjoint unions of paths and cycles, those ones which are determined by the Laplacian spectrum. For the graphs, which are not determined by the Laplacian spectrum, we give the corresponding cospectral non-isomorphic graphs.
Keywords: Cospectral graphs | Laplacian spectrum | Spectral characterization | Spectral determination
Publisher: Taylor & Francis
Project: NSFC, Grant No. 10961023
Serbian Ministry of Science, Project 144015G
XGEDU, 2009 S20

Show full item record

SCOPUSTM   
Citations

8
checked on Aug 14, 2022

Page view(s)

14
checked on Aug 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.